I'm on buspar and atenolol. The new doctor wants me to stop the buspar and take paxil and xanax. I'm freakin' out! I have big medication phobias. I'm worried the buspar withdraw will be bad, I'm concerned about my blood pressure getting too low as the buspar lowered it. Any CNS med will lower your BP cause it relaxes you. I'm so worried about this. The doctor doesn't seem worried. The pharamacist said talk to your doctor if you're concerned. I'm not sure I can do this. I'm on a holter right now so for sure I won't try anything until the monitor is off tomorrow. What do you think about this? anyone........?
I think you should trust your doctor. Did he/she explain the reason for the change in meds? If not, maybe you could call the office and ask either the doctor or the nurse to explain it to you. If you understand the reasons why, maybe it won't be so anxiety-filled for you.
I'm on Buspar also & I was told it is non addictive & not a problem to get off of. Of course I'm not sure I believe that-- but it should be easier to get off of than Benzos.
What dose of Buspar are you taking ? How has it helped your anxiety ?
My doc wanted me to take 15 mgm 2 x day, but right now I am taking 7.5 mgm 2 x day and thinking of taking 7.5 mgm 3 x day.
I have a major med phobia too !!!! I even get nervous with vitamins...
I take 7.5 mg 3x daily. I tried to cut down to 5 twice a day a few weeks back but the rebound anxiety was horrible plus headache, shakey, felt fluish almost so I went back to the regular dose. It doesn't seem to help me much really because I'm still having a lot of anxiety all day and night with severe attacks regularly. I've been on it 6 weeks so I'm pretty sure it's workng at it's full potential. My anxiety won out over my med phobia tonight and I took half of the 0.5 xanax at 4am........just couldn't sleep with so much anxiety. All I feel now is a bit woozy and I don't feel my pulse beating so fast anymore. I'm still very concerned with taking buspar, paxil and xanax. I'm going to try and cut back on the buspar with the help of xanax and then after I'm off try adding paxil. I hate that I'm like this and can't even trust my doctor......